# SDR USAA2013053000002

- Difficulty date: May 29, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 16,525 hours, 2,180 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: RDFW972301
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEAT 19B VIDEO SCREEN EMMITTED SMOKE, PAX & F/A SMELLED ELECTRICAL BURNING.  MX REMOVED MONITOR & INSPECTED HARNESS, CHECKS GOOD. REPLACED MONITOR, OPS CHECK IS GOOD.
